MathSciNet Relay Station
MathSciNet bibliographic data
MR97062 (20 #3542) 55.00
Dold, Albrecht; Thom, René Quasifaserungen und unendliche symmetrische Produkte. (German) Ann. of Math. (2) 67 1958 239–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement